Alert archive / Alabama / Winter Storm Warnings in 2015

Winter Storm Warning 2, NWS Huntsville, AL

February 19, 2015DeKalb County, Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this winter storm warning at Feb 19, 2015, 2:06 PM CST for DeKalb County, Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 20, 2015, 12:00 PM CST. It was in force for 18 hr. 33 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 19, 2015, 2:06 PM CST (20:06 UTC)
In effect from
Feb 20, 2015, 12:00 PM CST
Expired
Feb 21, 2015, 6:00 AM CST
In force
18 hr
Issued by
NWS Huntsville, AL

Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 14 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 2:52 PM CSTSNOW 0.64 Ssw Madison, ALMEASURED SNOW AND SLEET AT HUNTSVILLE INTERNATIONAL AIRPORT. STILL SNOWING.
Feb 20, 2:53 PM CSTSNOW 0.11 Nne Crossville, ALONE TENTH OF AN INCH OF SNOW AND ICE WAS REPORTED IN THE SKIRUM AREA ON CR 46 NEAR HIGHWAY 227.
Feb 20, 3:46 PM CSTSNOW 0.53 Sse Huntsville, ALHALF OF AN INCH OF SNOW WAS REPORTED.
Feb 20, 3:46 PM CSTSNOW 0.6Toney, ALSIX TENTHS OF AN INCH OF SNOW WAS REPORTED IN TONEY.
Feb 20, 3:53 PM CSTSNOW 0.2Rainsville, ALONE QUARTER INCH OF SNOW REPORTED.
Feb 20, 4:14 PM CSTSNOW 0.55 Sse Harvest, ALHALF AN INCH OF SNOW AND SLEET REPORTED.
Feb 20, 4:30 PM CSTSLEET 0.25Lynchburg, TNONE QUARTER OF AN INCH OF ICE WAS REPORTED.
Feb 20, 5:00 PM CSTSNOW 0.73 N Farley, ALSNOW AND SLEET.
Feb 20, 5:06 PM CSTSNOW 0.26 Ne Lynchburg, TNMEASURED 1/4 INCH IN 15 MINUTES OFF COBB HOLLOW ROAD. MODERATE TO HEAVY SNOW STILL OCCURRING.
Feb 20, 5:19 PM CSTSNOW 16 Ne Lynchburg, TN1/2 INCH NEW SNOW. 1 INCH TOTAL. CURRENTLY SLEETING.
Feb 20, 5:39 PM CSTSNOW 0.5Cowan, TNMODERATE SNOW AND SLEET COVERING THE GROUND. ESTIMATED ACCUMULATION OF 0.5 INCHES.
Feb 20, 6:00 PM CSTSNOW 1.5Nnw Scottsboro, ALBETWEEN ONE AND TWO INCHES OF SNOW WAS REPORTED.
Feb 20, 10:02 PM CSTSNOW 1.56 Ne Ider, AL1 TO 1.5 INCHES OF SNOW AND SLEET WITH UP TO 1/8 INCH OF ICE.
Feb 20, 10:17 PM CSTFREEZING RAIN 0.02Scottsboro, ALLIGHT FREEZING RAIN RESULTING IN A GLAZE OF ICE ON ROADS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.25Collinsville, ALONE QUARTER OF AN INCH OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.25Nnw Scottsboro, ALONE QUARTER INCH OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.35Dutton, AL0.35 INCHES OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.35Flat Rock, AL0.35 INCHES OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.35Hazel Green, AL0.35 INCHES OF ICE WAS REPORTED ACROSS MANY ROADS IN THE HAZEL GREEN COMMUNITY.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.35Ider, AL0.35 INCHES OF ICE ACCUMLATION WAS REPORTED ON AREA ROADS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.35Mentone, AL0.35 INCHES OF ICE WAS REPORTED ON ROADWAYS.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.51 N Hazel Green, ALHALF AN INCH OF ICE WAS REPORTED OVER THE ROAD AT THE INTERSECTION OF CHARITY LANE AND HIGHWAY 431.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.56 N Meridianville, ALONE HALF OF AN INCH OF ICE WAS REPORTED OVER THE ROAD AT THE INTERSECTION OF JOE QUICK ROAD AND HIGHWAY 431.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.755 S Fayetteville, TNTHREE QUARTERS OF AN INCH OF ICE REPORTED.
Feb 21, 4:00 AM CSTFREEZING RAIN 0.75Fayetteville, TNTHREE QUARTERS OF AN INCH OF ICE REPORTED ACROSS THE AREA.
Feb 21, 4:00 AM CSTSLEET 0.25Collinsville, ALONE QUARTER OF AN INCH OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTSLEET 0.25Nnw Scottsboro, ALONE QUARTER INCH OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTSLEET 0.35Dutton, AL0.35 INCHES OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTSLEET 0.35Flat Rock, AL0.35 INCHES OF ICE WAS REPORTED ON AREA ROADWAYS.
Feb 21, 4:00 AM CSTSLEET 0.35Ider, AL0.35 INCHES OF ICE ACCUMLATION WAS REPORTED ON AREA ROADS.
Feb 21, 4:00 AM CSTSLEET 0.35Mentone, AL0.35 INCHES OF ICE WAS REPORTED ON ROADWAYS.
Feb 21, 4:30 AM CSTFREEZING RAIN 0.52 Ese Lynchburg, TNHALF AN INCH OF ICE WAS REPORTED IN THE LOST CREEK AREA EAST OF LYNCHBURG.
Feb 21, 4:30 AM CSTSLEET 0.52 Ese Lynchburg, TNHALF AN INCH OF ICE WAS REPORTED IN THE LOST CREEK AREA EAST OF LYNCHBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WWUS44 KHUN 192006
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
206 PM CST THU FEB 19 2015

...ICE AND SNOW WILL BRING HAZARDOUS CONDITIONS TO SOUTHERN MIDDLE
TENNESSEE AND NORTHERN ALABAMA FROM FRIDAY MORNING UNTIL SATURDAY
MORNING...

.A DEVELOPING STORM SYSTEM WILL QUICKLY SPREAD MOISTURE INTO THE AREA
BY EARLY FRIDAY MORNING. WITH ABUNDANT COLD AIR IN PLACE...IT IS
EXPECTED THAT THE PRECIPITATION WILL BEGIN AS A PERIOD OF SNOW. AS
WARM AIR MOVES NORTHEAST INTO THE AREA...THE SNOW SHOULD TRANSITION
TO A SLEET AND FREEZING RAIN MIXTURE BY AFTERNOON AND CONTINUE INTO
FRIDAY NIGHT. NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE MAY
HAVE A LONGER DURATION OF SLEET AND FREEZING RAIN FROM FRIDAY
AFTERNOON UNTIL SATURDAY MORNING. ICE AMOUNTS AROUND A TENTH OF AN
INCH ARE EXPECTED ALONG AND SOUTH OF A LINE FROM FLORENCE TO CULLMAN
ALABAMA. ICE AMOUNTS GREATER THAN A QUARTER OF AN INCH ARE EXPECTED
ALONG AND NORTH OF A LINE FROM HUNTSVILLE TO FORT PAYNE ALABAMA...
EXTENDING NORTHWARD INTO SOUTHERN MIDDLE TENNESSEE.

ALZ006-009-010-TNZ076-096-097-201100-
/O.UPG.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/
/O.NEW.KHUN.WS.W.0002.150220T1800Z-150221T1500Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
206 PM CST THU FEB 19 2015

...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WINTER
STORM WARNING FOR ICE AND SNOW...WHICH IS IN EFFECT FROM NOON FRIDAY
TO 9 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING AND AREAS AFFECTED...NORTHEAST ALABAMA AND SOUTHERN MIDDLE
  TENNESSEE FROM NOON CST FRIDAY UNTIL 9 AM CST SATURDAY.

* IMPACTS...MIXED WINTRY PRECIPITATION WILL CAUSE SIGNIFICANT TRAVEL
  PROBLEMS FROM AROUND NOON FRIDAY THROUGH SUNDAY MORNING.

* ACCUMULATIONS...AROUND A HALF AN INCH OF SNOW OR SLEET...AND
  GREATER THAN A QUARTER OF AN INCH OF ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ALZ001>005-007-008-016-201100-
/O.UPG.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/
/O.NEW.KHUN.WW.Y.0004.150220T1200Z-150221T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
206 PM CST THU FEB 19 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND FREEZING
RAIN...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT CST FRIDAY
NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING AND AREAS AFFECTED...FROM 6 AM CST UNTIL MIDNIGHT CST
  SATURDAY FOR NORTHWEST AND NORTH CENTRAL ALABAMA.

* IMPACTS...MIXED WINTRY PRECIPITATION WILL CAUSE SIGNIFICANT TRAVEL
  PROBLEMS FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. BRIDGES...
  OVERPASSES AND SECONDARY ROADS WILL FIRST BECOME SLICK AND
  HAZARDOUS...AND THEN ROADS WILL BECOME SLICK DUE TO THE WINTRY
  PRECIPITATION.

* ACCUMULATIONS...UP TO A HALF AN INCH OF SNOW AND SLEET...AND A
  TENTH TO LESS THAN A QUARTER AN INCH OF ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION WILL BECOME IMMINENT BY 
EARLY FRIDAY MORNING...CONTINUING UNTIL MIDNIGHT SATURDAY. DRIVING
CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS IN SOME LOCATIONS...SO BE
PREPARED TO USE CAUTION WHEN DRIVING.

&&

$$

TT
6 follow-up statements
801 
WWUS44 KHUN 201003
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 AM CST FRI FEB 20 2015

..A WINTRY MIX OF SNOW AND ICE STILL EXPECTED TODAY INTO TONIGHT...

.A WINTRY MIX OF PRECIPITATION IS EXPECTED TODAY INTO TONIGHT ACROSS
THE TENNESSEE VALLEY AS A STORM SYSTEM DEVELOPS IN THE SOUTHERN
PLAINS AND ADVANCES INTO THE LOWER MISSISSIPPI VALLEY. LIGHT SNOW
WILL DEVELOP THIS MORNING THAT WILL TRACK IN A BAND FROM WEST TO
EAST. THE SNOW WILL BECOME MIXED WITH SLEET AT TIMES EARLY THIS
AFTERNOON BEFORE A TRANSITION TO FREEZING RAIN FROM WEST TO EAST
LATE THIS AFTERNOON AND EARLY THIS EVENING. TEMPERATURES SHOULD WARM
SUFFICIENTLY TO CHANGE THE PRECIPITATION TO ALL RAIN GENERALLY WEST
OF INTERSTATE 65 BETWEEN 9 PM AND MIDNIGHT. FREEZING RAIN WILL
CONTINUE EAST OF INTERSTATE 65 BEFORE CHANGING TO RAIN BETWEEN 3 AND
6 AM SATURDAY MORNING.

SNOW AND SLEET ACCUMULATIONS OF ONE HALF TO ONE INCH ARE POSSIBLE
BEFORE THE FREEZING RAIN DEPOSITS ICE ACCUMULATION. ICE ACCUMULATIONS
WILL BE GREATEST IN SOUTHERN MIDDLE TENNESSEE AND NORTHEAST ALABAMA
WHERE 2 TO 3 TENTHS OF AN INCH ARE POSSIBLE. ELSEWHERE...A LIGHTER
GLAZE OF ICE IS EXPECTED.


ALZ006-009-010-TNZ076-096-097-202200-
/O.EXT.KHUN.WS.W.0002.150220T1800Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
403 AM CST FRI FEB 20 2015

...WINTER STORM WARNING NOW IN EFFECT FROM NOON TODAY TO 6 AM CST
SATURDAY...

* TIMING AND AREAS AFFECTED...NORTHEAST ALABAMA AND SOUTHERN MIDDLE
  TENNESSEE FROM NOON CST TODAY UNTIL 6 AM CST SATURDAY.

* IMPACTS...SNOW AND SLEET FOLLOWED BY FREEZING RAIN WILL CREATE
  HAZARDOUS TRAVEL CONDITIONS.  

* ACCUMULATIONS...ONE HALF TO ONE INCH OF SNOW AND SLEET...AND TWO
  TO THREE TENTHS OF AN INCH OF ICE DUE TO FREEZING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY
HAZARDOUS.

&&

$$

ALZ001>005-007-008-016-202200-
/O.CON.KHUN.WW.Y.0004.150220T1200Z-150221T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
403 AM CST FRI FEB 20 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* TIMING AND AREAS AFFECTED...FROM 6 AM CST UNTIL MIDNIGHT CST 
  SATURDAY FOR NORTHWEST AND NORTH CENTRAL ALABAMA. 

* IMPACTS...SNOW AND SLEET FOLLOWED BY FREEZING RAIN WILL CREATE
  HAZARDOUS TRAVEL CONDITIONS.  

* ACCUMULATIONS...ONE HALF TO TWO INCHES OF SNOW AND SLEET...AND UP
  TO ONE TENTH OF AN INCH OF ICE DUE TO FREEZING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION WILL BECOME
IMMINENT. DRIVING CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS IN
SOME LOCATIONS...SO BE PREPARED TO USE CAUTION WHEN DRIVING.

&&

$$
867 
WWUS44 KHUN 201746
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1146 AM CST FRI FEB 20 2015

...MIXTURE OF LIGHT SNOW AND LIGHT SLEET WILL CONTINUE TO OVERSPREAD
THE REGION THIS AFTERNOON...

.A MIX OF LIGHT SNOW AND LIGHT SLEET WILL CONTINUE TO MOVE EASTWARD
ACROSS NORTHERN ALABAMA AND SOUTHERN TENNESSEE THIS AFTERNOON...
AHEAD OF A STORM SYSTEM DEVELOPING ACROSS THE SOUTHERN PLAINS. THE
PRECIPITATION WILL GRADUALLY TRANSITION TO A MIXTURE OF SLEET AND
FREEZING RAIN FROM WEST-TO-EAST LATE THIS AFTERNOON AND THIS EVENING.
TEMPERATURES WILL WARM ABOVE FREEZING FOR LOCATIONS WEST OF
INTERSTATE 65 AROUND MIDNIGHT...WITH PRECIPITATION CHANGING TO ALL
RAIN AT THIS POINT. LOCATIONS ACROSS SOUTHERN MIDDLE TENNESSEE AND
NORTHEAST ALABAMA WILL SEE FREEZING RAIN CONTINUE THROUGHOUT THE
NIGHT...ENDING SATURDAY MORNING.

SNOW AND SLEET ACCUMULATIONS WILL RANGE FROM AROUND ONE QUARTER OF AN
INCH IN SOUTHERN DEKALB...MARSHALL...AND CULLMAN COUNTIES TO AROUND
ONE INCH IN LAUDERADLE...NORTHERN LIMESTONE AND LINCOLN COUNTIES. ICE
ACCUMULATIONS WILL RANGE FROM AROUND ONE QUARTER OF AN INCH IN
SOUTHERN TENNESSEE AND FAR NORTHEAST ALABAMA TO AROUND ONE TENTH OF
AN INCH ELSEWHERE.

ALZ006-009-010-TNZ076-096-097-210600-
/O.CON.KHUN.WS.W.0002.150220T1800Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
1146 AM CST FRI FEB 20 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

* TIMING AND AREAS AFFECTED...NORTHEAST ALABAMA AND SOUTHERN MIDDLE
  TENNESSEE UNTIL 6 AM CST SATURDAY.

* IMPACTS...SNOW AND SLEET FOLLOWED BY FREEZING RAIN WILL CREATE
  HAZARDOUS TRAVEL CONDITIONS.

* ACCUMULATIONS...AROUND ONE HALF INCH OF SNOW AND SLEET...AND TWO TO
  THREE TENTHS OF AN INCH OF ICE DUE TO FREEZING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

&&

$$

ALZ001>005-007-008-016-210600-
/O.CON.KHUN.WW.Y.0004.000000T0000Z-150221T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
1146 AM CST FRI FEB 20 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* TIMING AND AREAS AFFECTED...NORTHWEST AND NORTH CENTRAL ALABAMA
  UNTIL MIDNIGHT CST SATURDAY.

* IMPACTS...SNOW AND SLEET FOLLOWED BY FREEZING RAIN WILL CREATE
  HAZARDOUS TRAVEL CONDITIONS.

* ACCUMULATIONS...ONE HALF TO ONE INCH OF SNOW AND SLEET...AND UP TO
  ONE TENTH OF AN INCH OF ICE DUE TO FREEZING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION IS OCCURRING. DRIVING
CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS IN SOME LOCATIONS...SO BE
PREPARED TO USE CAUTION WHEN DRIVING.

&&

$$

70/DD
918 
WWUS44 KHUN 202223
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CST FRI FEB 20 2015

...WINTRY PRECIPITATION WILL CONTINUE TONIGHT...

.A BAND OF LIGHT TO MODERATE SNOW AND SLEET WILL AFFECT NORTHEAST
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH SUNSET.
PRECIPITATION...MAINLY IN THE FORM OF FREEZING RAIN AND SLEET...WILL
REDEVELOP ACROSS NORTHWEST AND NORTH CENTRAL ALABAMA BETWEEN 5 PM AND
7 PM THIS EVENING. ON TOP OF THE SNOW AND SLEET FROM EARLIER
TODAY...ICE ACCUMULATIONS CAN BE EXPECTED. THIS WILL FURTHER WORSEN
TRAVEL CONDITIONS INTO THE EVENING AS TEMPERATURES GENERALLY REMAIN
BELOW FREEZING...IN THE 20S TO AROUND 30. 

ALZ006-009-010-TNZ076-096-097-210600-
/O.CON.KHUN.WS.W.0002.000000T0000Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
423 PM CST FRI FEB 20 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* TIMING AND AREAS AFFECTED...SNOW AND SLEET WILL EXIT NORTHEAST
  ALABAMA AND SOUTHERN MIDDLE TENNESSEE EARLY THIS EVENING.
  HOWEVER...PERIODS OF FREEZING RAIN POSSIBLY MIXED WITH SLEET AND
  SNOW WILL REDEVELOP LATER THIS EVENING AND CONTINUE OVERNIGHT.

* IMPACTS...SNOW...SLEET AND ICE ACCUMULATIONS WILL RESULT IN
  EXTREMELY HAZARDOUS TRAVEL CONDITIONS. ICE AND SNOW ON POWERLINES
  COULD RESULT IN INTERMITTENT POWER OUTAGES.

* ACCUMULATIONS...UP TO ONE INCH OF SNOW AND SLEET. UP TO A QUARTER
  INCH OF ICE WITH LOCALLY HIGHER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY DANGEROUS.
TRAVEL IS STRONGLY DISCOURAGED.

&&

$$

ALZ001>005-007-008-016-210600-
/O.CON.KHUN.WW.Y.0004.000000T0000Z-150221T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
423 PM CST FRI FEB 20 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* TIMING AND AREAS AFFECTED...FREEZING RAIN...POSSIBLY MIXED WITH
  SLEET AT TIMES...WILL DEVELOP BETWEEN 5 AND 7 PM THIS EVENING
  ACROSS NORTHWEST AND NORTH CENTRAL ALABAMA. PERIODS OF FREEZING
  RAIN WILL CONTINUE THROUGH AT LEAST MIDNIGHT BEFORE WARMER AIR
  GRADUALLY TRANSITIONS THE FREEZING RAIN TO RAIN.

* IMPACTS...SNOW AND SLEET ALREADY ON THE GROUND FOLLOWED BY
  ADDITIONAL ICE ACCUMULATIONS WILL CREATE EXTREMELY HAZARDOUS
  TRAVEL CONDITIONS.

* ACCUMULATIONS...1/1O TO 1/4 ICE WITH NEW SLEET AND SNOW
  ACCUMULATIONS OF LESS THAN 1/2 INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION IS OCCURRING. TRAVEL IS
DISCOURAGED DUE TO ICY ROADS.

&&

$$

DJN
400 
WWUS44 KHUN 210312
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 PM CST FRI FEB 20 2015

...SIGNIFICANT WINTER STORM CONTINUES ACROSS TN VALLEY...

.PERIODS OF FREEZING RAIN...MIXED WITH SLEET AT TIMES...WILL
CONTINUE ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS
EVENING AND INTO THE OVERNIGHT HOURS. ON TOP OF THE SNOW AND SLEET
FROM EARLIER TODAY...ICE ACCUMULATIONS OF 1/10 TO 1/4 INCH ARE
LIKELY. THIS WILL FURTHER WORSEN TRAVEL CONDITIONS AS TEMPERATURES
GENERALLY REMAIN BELOW FREEZING...IN THE MID 20S TO AROUND 30. 

ALZ006-009-010-TNZ076-096-097-211200-
/O.CON.KHUN.WS.W.0002.000000T0000Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
912 PM CST FRI FEB 20 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* TIMING AND AREAS AFFECTED...PERIODS OF FREEZING RAIN POSSIBLY MIXED
  WITH SLEET WILL REDEVELOP THIS EVENING AND PERSIST OVERNIGHT ACROSS
  NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE.

* ACCUMULATIONS...1/10 TO 1/4 INCH OF ICE WITH LOCALLY HIGHER
  AMOUNTS. MINOR SLEET ACCUMULATIONS POSSIBLE.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH AT TIMES.

* IMPACTS...ICE ACCUMULATIONS ON TOP OF SNOW AND SLEET WILL RESULT IN
  EXTREMELY HAZARDOUS TRAVEL CONDITIONS. ICE AND SNOW ON POWERLINES
  COULD RESULT IN INTERMITTENT POWER OUTAGES. INCREASING SURFACE
  WINDS COULD ALSO RESULT IN DOWNED TREES AND POWERLINES DUE TO THE
  WEIGHT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY
DANGEROUS. TRAVEL IS STRONGLY DISCOURAGED.

&&

$$

ALZ001>005-007-008-016-211200-
/O.EXT.KHUN.WW.Y.0004.000000T0000Z-150221T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
912 PM CST FRI FEB 20 2015

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST
SATURDAY...

* TIMING AND AREAS AFFECTED...PERIODS OF FREEZING RAIN...POSSIBLY
  MIXED WITH SLEET AT TIMES...WILL CONTINUE TONIGHT ACROSS NORTHWEST
  AND NORTH CENTRAL ALABAMA. VERY LATE TONIGHT...TEMPERATURES WILL
  GRADUALLY WARM ABOVE FREEZING ESPECIALLY SOUTH OF THE TENNESSEE
  RIVER. 

* ACCUMULATIONS...UP TO 1/10 INCH OF ICE WITH LOCAL AMOUNTS UP TO 1/4
  INCH. MINOR SLEET ACCUMULATIONS POSSIBLE.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH AT TIMES.

* IMPACTS...ICE ACCUMULATIONS ON TOP OF SNOW AND SLEET WILL RESULT IN
  EXTREMELY HAZARDOUS TRAVEL CONDITIONS. ICE AND SNOW ON POWERLINES
  COULD RESULT IN INTERMITTENT POWER OUTAGES. INCREASING SURFACE
  WINDS COULD ALSO RESULT IN DOWNED TREES AND POWERLINES DUE TO THE
  WEIGHT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION IS OCCURRING.
TRAVEL IS DISCOURAGED DUE TO ICY ROADS.

&&

$$

DJN
322 
WWUS44 KHUN 210845
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 AM CST SAT FEB 21 2015

...WINTRY CONDITIONS DIMINISHING EARLY THIS MORNING...

.TEMPERATURES ACROSS MUCH OF NORTH ALABAMA HAVE RISEN JUST ABOVE
FREEZING AND WILL CONTINUE TO RISE THROUGH DAYBREAK. RAIN WILL
PERSIST THROUGH THE MORNING HOURS WITH SOME LOCATIONS STILL
EXPERIENCING PERIODS OF FREEZING RAIN...ESPECIALLY IN SOUTHERN MIDDLE
TENNESSEE AND PORTIONS OF NORTHEAST ALABAMA. DESPITE THE IMPROVING
WEATHER CONDITIONS...ROADS REMAIN SLICK FROM EARLIER SNOW...SLEET AND
ICE. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS AND TRAVEL IS
NOT RECOMMENDED.

ALZ006-009-010-TNZ076-096-097-211200-
/O.CON.KHUN.WS.W.0002.000000T0000Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
245 AM CST SAT FEB 21 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* TIMING AND AREAS AFFECTED...FREEZING RAIN WILL GRADUALLY TRANSITION
  TO RAIN THIS MORNING ACROSS NORTHEAST ALABAMA AND SOUTHERN MIDDLE
  TENNESSEE.

* ACCUMULATIONS...A GLAZE TO 1/10 INCH OF ICE...MAINLY IN SOUTHERN
  MIDDLE TENNESSEE.

* WINDS...SOUTHEAST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH AT TIMES.

* IMPACTS...RESIDUAL ICE...SNOW AND SLEET ON ROADS WILL RESULT IN
  EXTREMELY HAZARDOUS TRAVEL CONDITIONS. THE COMBINATION OF ICE AND
  SNOW ON POWERLINES ALONG WITH THE GUSTY WINDS COULD ALSO RESULT IN
  INTERMITTENT POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY
DANGEROUS. TRAVEL IS STRONGLY DISCOURAGED.

&&

$$

ALZ001>005-007-008-016-211200-
/O.CON.KHUN.WW.Y.0004.000000T0000Z-150221T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
245 AM CST SAT FEB 21 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* TIMING AND AREAS AFFECTED...FREEZING RAIN WILL TRANSITION TO MAINLY
  RAIN BY DAYBREAK ACROSS NORTHWEST AND NORTH CENTRAL ALABAMA. 

* ACCUMULATIONS...LITTLE TO NO ADDITIONAL ICE ACCUMULATIONS.

* WINDS...SOUTHEAST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH AT TIMES.

* IMPACTS...RESIDUAL ICE...SNOW AND SLEET ON ROADS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS EARLY THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR A COMBINATION OF SNOW...SLEET AND
FREEZING RAIN MEANS THAT WINTRY PRECIPITATION IS OCCURRING.
TRAVEL IS DISCOURAGED DUE TO ICY ROADS.

&&

$$

DJN
570 
WWUS44 KHUN 211154
WSWHUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
554 AM CST SAT FEB 21 2015

...ICY ROADS WILL EXIST EARLY THIS MORNING...

ALZ006-009-010-TNZ076-096-097-211300-
/O.EXP.KHUN.WS.W.0002.000000T0000Z-150221T1200Z/
MADISON-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...SCOTTSBORO...FORT PAYNE...
LYNCHBURG...FAYETTEVILLE...WINCHESTER
554 AM CST SAT FEB 21 2015

...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

PERIODS OF LIGHT RAIN WILL OCCUR THIS MORNING AS TEMPERATURES
CONTINUE TO RISE INTO THE 30S. PATCHY FREEZING DRIZZLE OR LIGHT
FREEZING RAIN IS POSSIBLE THROUGH 9 AM...ESPECIALLY OVER THE HIGHER
ELEVATIONS. ICY ROAD CONDITIONS WILL PERSIST THROUGH THE EARLY
MORNING HOURS DUE TO SNOW...SLEET AND ICE ACCUMULATIONS FROM
OVERNIGHT AND FRIDAY. USE EXTRA CAUTION IF YOU MUST TRAVEL THIS
MORNING.

$$

ALZ001>005-007-008-016-211300-
/O.EXP.KHUN.WW.Y.0004.000000T0000Z-150221T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-MARSHALL-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...DECATUR...GUNTERSVILLE...
CULLMAN
554 AM CST SAT FEB 21 2015

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

PERIODS OF LIGHT RAIN WILL OCCUR THIS MORNING AS TEMPERATURES
CONTINUE TO RISE INTO THE 30S AND LOWER 40S. DESPITE THIS...
ICY ROAD CONDITIONS WILL PERSIST THROUGH THE EARLY MORNING HOURS DUE
TO SNOW...SLEET AND ICE ACCUMULATIONS FROM OVERNIGHT AND FRIDAY. USE
EXTRA CAUTION IF YOU MUST TRAVEL THIS MORNING.

$$

DJN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 11:48 AM CST, 2 hours 18 minutes earlier.

Area forecast discussion, Feb 19, 11:48 AM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1148 AM CST THU FEB 19 2015

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 1044 AM CST THU FEB 19 2015/
THE LATEST 16Z SURFACE OBSERVATIONS ACROSS THE FORECAST AREA ALL
INDICATE THAT WIND CHILL VALUES HAVE RISEN ABOVE ZERO DEGREES. HAVE
CANCELLED THE WIND CHILL WARNING FOR SOUTHERN MIDDLE TENNESSEE AND
WIND CHILL ADVISORY FOR NORTHERN ALABAMA. TEMPS ARE FAIRLY CLOSE TO
FORECAST GUIDANCE...BUT HAVE CONTINUED WITH THE TREND SLIGHTLY BELOW
GUIDANCE VALUES BASED UPON 16Z TEMP TRENDING ACROSS THE FORECAST
AREA. WITH THE CENTER OF THE HIGH PRESSURE AREA RIDGING SOUTHWARD AT
THIS TIME...WILL CONTINUE WITH MOSTLY SUNNY SKIES WITH SOME SCATTERED
COLD AIR STRATOCUMULUS CLOUDS EXPECTED ACROSS THE REGION THROUGH THE
AFTERNOON.

TT

&&

.AVIATION...
FOR 18Z TAFS...WILL CONTINUE WITH VFR CONDITIONS AT BOTH HSV AND MSL
THROUGH MOST OF THE TAF PERIOD. EXPECT CEILINGS TO SLOWLY LOWER WITH
TIME AS MID TO LOWER LEVEL CLOUDS MOVE IN TOWARD THE END OF THE
FORECAST PERIOD. HAVE ADDED IN A TEMPO GROUPING FOR HSV AND MSL FOR
MVFR CEILINGS AND VISIBILITIES WITH -SN EXPECTED TO MOVE INTO THE
TERMINAL AREAS AT MSL AROUND 16Z AND HSV AROUND 17Z.

TT

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT
     FOR ALZ001>010-016.

TN...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT
     FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 19, 12:35 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1235 PM CST THU FEB 19 2015

ALZ001>010-016-TNZ076-096-097-192200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1235 PM CST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A BITTERLY COLD AFTERNOON IS IN STORE FOR THE AREA WITH WIND CHILLS
REMAINING FROM AROUND 10 DEGREES TO THE MID TO UPPER TEENS. HIGH
TEMPERATURES THIS AFTERNOON WILL ONLY REACH THE UPPER TEENS TO LOWER
20S IN SOUTHERN MIDDLE TENNESEEE AND FAR NORTHERN ALABAMA...WITH
MIDDLE TO UPPER 20S SOUTH OF THE TENNESSEE RIVER.

THERE WILL BE A SLIGHT CHANCE FOR LIGHT SNOW LATE TONIGHT...MAINLY
ACROSS NORTHWEST ALABAMA...AS A STORM SYSTEM APPROACHES FROM THE
SOUTHWEST. LITTLE ACCUMULATION IS EXPECTED BY SUNRISE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

WINTRY PRECIPITATION IS AGAIN EXPECTED LATE TONIGHT THROUGH FRIDAY
NIGHT...AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE SOUTHERN PLAINS
AND MOVES NORTHEAST INTO THE LOWER MISSISSIPPI VALLEY. LIGHT SNOW
WILL BEGIN TO MOVE INTO NORTHWEST ALABAMA EARLY FRIDAY MORNING...AND
OVERSPREAD THE REST OF NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE
DURING THE MORNING HOURS. THE SNOW WILL TRANSITION TO A WINTRY MIX OF
FREEZING RAIN AND SLEET FRIDAY AFTERNOON AND EVENING. THE
PRECIPITATION WILL CHANGE TO RAIN AFTER MIDNIGHT SATURDAY
MORNING...GENERALLY WEST OF AN ATHENS TO GUNTERSVILLE LINE...AND
ACROSS THE REST OF THE AREA EARLY SATURDAY MORNING.

SNOW AND SLEET ACCUMULATIONS OF 1 TO 2 INCHES ARE ANTICIPATED
GENERALLY NORTH OF THE TENNESSEE RIVER WITH UP TO AN INCH OF SNOW AND
SLEET POSSLBE FURTHER SOUTH. ICE ACCUMULATIONS DUE TO FREEZING RAIN
MAY REACH ONE TO TWO TENTHS OF AN INCH GENERALLY NORTHEAST OF AN
ATHENS TO GUNTERSVILLE LINE...WITH LESSER AMOUNTS FURTHER SOUTH AND
WEST. A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AND FRIDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

DUE TO IMPACT WINTER WEATHER...ACTIVATION OF STORM SPOTTERS AND
EMERGENCY MANAGEMENT PERSONNEL MAY BE POSSIBLE FRIDAY INTO FRIDAY
NIGHT.

TT

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:06 PM CSTWinter Weather AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 2 more40 hr

Nearby

Winter Storm Warnings in Alabama, 2015Winter Storm Warnings in Tennessee, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.